This is for Ted or for anyone who can help on this wonderful site. I have been having burning feet for some time, and went to a friend who does muscle testing and she discovered I had a B1 inbalance. I have been taking Thiamin pyraphosphate, the one that absorbs better for about 6 weeks or so, and when I saw her last I tested ok for it. She discovered that I had a sugar imbalance, so have been cutting out food that can raise blood sugar, great as I have lost weight too. However since I have cut down the dosage of the Thiamin phyraphosphate as per my friend, to about a third of the dose, the burning feet, and prickling legs have come back, as bad as it was before. The only thing I can think is that is is because I have reduced it, but have been told that you shouldn't stay on a supplement of one b vitamin for too long? I had a blood test back in feb/march and the glycaemic thing was 5.7 which was ok, so dont think I have a problem there. MY blood pressure is fine too. Does anyone have any thoughts on why these symptoms should return, is if food related, any help would be great as do not want to go back to the doctor, as when I first had the burning feet last September, he said it was anxiety!!!